# SDR ASOA03187

- Difficulty date: April 21, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE LEFT SEAT TRACK FROM FRAME 37 TO 41 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT SEAT TRACK FROM FRAME 37 TO 41 IAW SRM 51-25-02 AND SRM 51-25-04.  (M)
